Search Results

There are 30581 results for: content related to: One-bit sigma-delta quantization with exponential accuracy

  1. On the initial-boundary value problem of the incompressible viscoelastic fluid system

    Communications on Pure and Applied Mathematics

    Volume 61, Issue 4, April 2008, Pages: 539–558, Fanghua Lin and Ping Zhang

    Version of Record online : 28 AUG 2007, DOI: 10.1002/cpa.20219

  2. An improvement on perturbation bounds for the Drazin inverse

    Numerical Linear Algebra with Applications

    Volume 10, Issue 7, October/November 2003, Pages: 563–575, Yimin Wei and Xiezhang Li

    Version of Record online : 8 OCT 2003, DOI: 10.1002/nla.336

  3. A shallow-water approximation to the full water wave problem

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 9, September 2006, Pages: 1225–1285, Yi A. Li

    Version of Record online : 27 JUN 2006, DOI: 10.1002/cpa.20148

  4. The phase transition in inhomogeneous random graphs

    Random Structures & Algorithms

    Volume 31, Issue 1, August 2007, Pages: 3–122, Béla Bollobás, Svante Janson and Oliver Riordan

    Version of Record online : 1 JUN 2007, DOI: 10.1002/rsa.20168

  5. Moment estimates for weak solutions to the Navier–Stokes equations in half-space

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 14, 30 September 2009, Pages: 1878–1892, Cheng He and Lizhen Wang

    Version of Record online : 28 JAN 2009, DOI: 10.1002/mma.1120

  6. Mathematical analysis of vortex sheets

    Communications on Pure and Applied Mathematics

    Volume 59, Issue 8, August 2006, Pages: 1065–1206, Sijue Wu

    Version of Record online : 1 DEC 2005, DOI: 10.1002/cpa.20110

  7. You have free access to this content
    Existence theorem and blow-up criterion of the strong solutions to the magneto-micropolar fluid equations

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 9, June 2008, Pages: 1113–1130, Jia Yuan

    Version of Record online : 13 DEC 2007, DOI: 10.1002/mma.967

  8. Initial boundary value problem for the evolution system of MHD type describing geophysical flow in three-dimensional domains

    Mathematical Methods in the Applied Sciences

    Volume 26, Issue 9, June 2003, Pages: 759–781, Chunshan Zhao

    Version of Record online : 6 MAY 2003, DOI: 10.1002/mma.394

  9. Global weak solution to the flow of liquid crystals system

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 17, 30 November 2009, Pages: 2243–2266, Fei Jiang and Zhong Tan

    Version of Record online : 17 APR 2009, DOI: 10.1002/mma.1132

  10. Fundamental solutions and mapping properties of semielliptic operators

    Mathematische Nachrichten

    Volume 279, Issue 13-14, October 2006, Pages: 1538–1564, G. N. Hile

    Version of Record online : 11 SEP 2006, DOI: 10.1002/mana.200410436

  11. Weak solutions for the Falk model system of shape memory alloys in energy class

    Mathematical Methods in the Applied Sciences

    Volume 28, Issue 12, August 2005, Pages: 1423–1443, Shuji Yoshikawa

    Version of Record online : 16 MAR 2005, DOI: 10.1002/mma.621

  12. Well-posedness and long time behavior of a parabolic-hyperbolic phase-field system with singular potentials

    Mathematische Nachrichten

    Volume 280, Issue 13-14, October 2007, Pages: 1475–1509, Maurizio Grasselli, Alain Miranville, Vittorino Pata and Sergey Zelik

    Version of Record online : 7 SEP 2007, DOI: 10.1002/mana.200510560

  13. The equations of non-homogeneous asymmetric fluids: an iterative approach

    Mathematical Methods in the Applied Sciences

    Volume 25, Issue 15, October 2002, Pages: 1251–1280, Carlos Conca, Raúl Gormaz, Elva E. Ortega-Torres and Marko A. Rojas-Medar

    Version of Record online : 20 SEP 2002, DOI: 10.1002/mma.331

  14. A connection between Schur multiplication and Fourier interpolation. II

    Mathematische Nachrichten

    Volume 279, Issue 12, September 2006, Pages: 1335–1358, N. McCloud and R. McEachin

    Version of Record online : 9 AUG 2006, DOI: 10.1002/mana.200410424

  15. The equations of a viscous asymmetric fluid: An interactive approach

    ZAMM - Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik

    Volume 85, Issue 7, July 2005, Pages: 471–489, M.A. Rojas-Medar and E.E. Ortega-Torres

    Version of Record online : 24 MAY 2005, DOI: 10.1002/zamm.199910189

  16. Boundary value problem for the N-dimensional time periodic Vlasov–Poisson system

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 15, October 2006, Pages: 1801–1848, M. Bostan

    Version of Record online : 23 MAY 2006, DOI: 10.1002/mma.752

  17. Linear Algebra

    Numerical Analysis with Applications in Mechanics and Engineering

    Petre Teodorescu, Nicolae-Doru Stănescu, Nicolae Pandrea, Pages: 111–271, 2013

    Published Online : 6 MAY 2013, DOI: 10.1002/9781118614563.ch4

  18. Global existence and asymptotic behavior for the compressible Navier–Stokes equations with a non-autonomous external force and a heat source

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 8, 30 May 2009, Pages: 1011–1040, Yuming Qin and Xiaona Yu

    Version of Record online : 27 AUG 2008, DOI: 10.1002/mma.1079

  19. Classical solvability of 1-D Cahn–Hilliard equation coupled with elasticity

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 7, 10 May 2006, Pages: 853–876, Irena Pawłow and Wojciech M. Zaja̧czkowski

    Version of Record online : 23 JAN 2006, DOI: 10.1002/mma.715

  20. Convergence theorems for fixed point problems and variational inequality problems in Hilbert spaces

    Mathematische Nachrichten

    Volume 282, Issue 12, December 2009, Pages: 1827–1835, Yonghong Yao, Yeong-Cheng Liou and Rudong Chen

    Version of Record online : 27 NOV 2009, DOI: 10.1002/mana.200610817